# SDR REXA2024103101261

- Difficulty date: April 15, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 35,201 hours, 24,780 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180315
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER IS CORRODED IN SEVERAL AREAS.   REPLACED FWD PAX DOOR FORMER P/N 601R318031-5 IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01 AND 51-42-21-001-001-A01
